# SDR DALA2023111709488

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 88,446 hours, 11,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FOUND OVERHEAD EXIT LIGHT AT 2L INOP. CORRECTIVE ACTION: R+R OVHD EXIT LIGHT AT DOOR 2L. (4373752)
